# SDR SWAA031295

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 51,508 hours, 38,695 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 6552850
- Part serial: D04801
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG RED UNSAFE LIGHT ILLUMINATED WITH GEAR UP.  CYCLED GEAR, SYSTEM NORMAL THROUGH DURATION OF FLIGHT.  REMOVED AND REPLACED M983 CIRCUIT CARD PER MM.
